# SDR 95ZZZX1771

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4540L
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B1307
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Nutplate
- Part number: MS21069L4
- Condition: Cracked
- Location: Horz Stab Attach
- Part time: 4,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EIGHT NUTPLATES FOUND CRACKED ON FORWARD HORIZONTAL SPAR ATTACH.  SUSPECT CAUSE SITTING ON TAIL TO PARK AIRCRAFT.  NUTPLATES WERE FOUND AFTER REMOVING STABILIZER FOR REPAIR AND CANNOT BE SEEN ON NORMAL INSPECTION.  SUBMITTER WOULD RECOMMEND REMOVING STABILIZER EVERY 500 HOURS FOR VISUAL INSPECTION.
